# SDR SWIA202055600

- Difficulty date: November 23, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1000-STGR 20R CORNER CLEAT CORRODED, AS MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON CLEAT AT STR 20R FS 1000, PER CRJ 700 SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS.  INSTALLED NEW CLEAT AT FS 1000-STRG 20R, IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01.
